# SDR AUS20040293

- Difficulty date: April 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Part number: 6355B000103
- Condition: Faulty
- Location: Elevator Tab
- Part time: 6,977 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) STABILIZER ELECTRIC TRIM MOTOR FAULTY.
